Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Have stomach pain after eating and drinking, prescribed Zolpidem. Can I take Utovlan and Zolpidem together?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5688 Questions
Please can you tell me if you can take utovlan (stop bleeding) tablet with zolpidem tablet for sleeping together.

Can I take codine ( pain killer) tablet with the above tablets together in one day?
Can you take zolpidem tablet if you have pain with eating and drinking. Doctors do not know why there is pain after eating and drinking. Could be a gall bladder or pancreas problem. Can you take zolpidem if your kidneys hurt and stomach and sides hurt? Please advice. Very unwell. Can I take zolpidem tablet if I have an alcer and h-plori.
Posted Sat, 12 Oct 2013 in Medicines and Side Effects
Answered by Dr. Ivan R. Rommstein 25 minutes later
Brief Answer:
Hi and welcome to XXXXXXX

Detailed Answer:
I ll try to explain all this. Feel free to ask.

You can take utovlan and zolpidem since there is no any serious known interaction between these 2 drugs. The same is for codine,but codine may have some side effects such as diarrhea or addiction so it should be used as less as possible.
Zolpidem isnt considered to be harmful for stomach and intestinal function when used in proper dosages. Your symptoms may be caused by gastritis, gerd, IBD or some other digestional problems so I suggest to do gastroscopy to evaluate this. AFter this, it can be treated by antiacid medicines and dietary changes.Gallbladder or pancreatic pain usually occurs after fatty meals and alcohol; such pain is crampy and located in the right abdomen or back. To check your gallbladder you should do ultrasound to verify is there any stone.

You can take zolpidem despite pain ,but all this pain should have some reasin and it should be investigated. kidney pain i usually caused by stones or infection so you need to do appropriate tests to rule this out. Pins and needles are sign of neurologic disorder, you should get B vitamin and folate supplements to strengthen your nerves. Chest pain is sign of heart disease.
All in all,you can take these medicines but you need extensive gastroenterologic, urologic and cardiologic work up. If pain persists then you need to find pain specialist doctor who can prescribe adequate drugs and dosage for your particular case.
Above answer was peer-reviewed by
Follow-up: Have stomach pain after eating and drinking, prescribed Zolpidem. Can I take Utovlan and Zolpidem together? 20 minutes later
Please note that when they did the tests at a an e, the blood tests were clear. They could not see any problems with the gall bladder, but I have small gall stones, and my pancrease sometimes swells and sometimes ok. The scans show gas and acid. I don't know what to do becuase every time I eat and drink, I feel pain, they cannot find whats wrong me.

I had the camera put in, which show I had an ulcer and some swelling in the colon.

My sides and back, and kidneys hurt a lot too.

Every two months the menopause bleeding starts and doesn't stop, until I take the tablet to make it stop.

I have no sleep.

Please can you tell me if I take iron injections will that help my condition? My folic acid is low, my GP is not that good. I cannot take oral medicine, as that hurts my insides too.
Answered by Dr. Ivan R. Rommstein 20 hours later
Brief Answer:

Detailed Answer:
Such pain after eat and drink is significant symptom.
It can be gastritis, pancreatic or gallbaldder issue, or all 3.
you should have antiacid medicines and spasmolitics. Pancreas swelling is in most cases caused by gallbladder stone or alcohol intake. I think you should do cholecystectomy and it will improve your symptoms for sure.
Iron will improve red blood picture if there is anemia,but it wont reduce postmenopausal bleeding,folic acid as well. such bleeding can be treated by utovlan as you do or you can do curretage and biopsy so see is there something more serious as underlying cause(polyps,tumors,cancer).
Kidney pain is commonly caused by uroinfection at your should have urine analysis,drink some uroprotective teas,plenty of fluids and avoid high purine and oxalate food(fish,eggs,soda pop beverages).

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor